# SDR GTIA2015011201481

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 34,276 hours, 16,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS BATTERY 12WL FAILED EPSU TEST.  R & R EMERGENCY LIGHT SYS BATTERY 12WL, OPS CHECKED OK AMM 33-51-00 & 33-51-38.
